Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 201276, 5 pages
http://dx.doi.org/10.1155/2013/201276
Research Article

New Generalized Hyperbolic Functions to Find New Exact Solutions of the Nonlinear Partial Differential Equations

Department of Mathematics, Faculty of Science, Bozok University, 66100 Yozgat, Turkey

Received 2 October 2012; Accepted 30 October 2012

Academic Editor: Anjan Biswas

Copyright © 2013 Yusuf Pandir and Halime Ulusoy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hirota, “Exact N-soliton solutions of the wave equation of long waves in shallow-water and in nonlinear lattices,” Journal of Mathematical Physics, vol. 14, no. 7, pp. 810–814, 1973. View at Google Scholar · View at Scopus
  2. Y. Gurefe, Y. Pandir, and E. Misirli, “New exact solutions of stochastic KdV equation,” Applied Mathematical Sciences, vol. 6, no. 65-68, pp. 3225–3234, 2012. View at Google Scholar
  3. X. Wen, “Extended Jacobi elliptic function expansion solutions of variant Boussinesq equations,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2808–2820, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. Gurefe and E. Misirli, “Exp-function method for solving nonlinear evolution equations with higher order nonlinearity,” Computers and Mathematics with Applications, vol. 61, no. 8, pp. 2025–2030, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Ebadi and A. Biswas, “The (G/G) method and 1-soliton solution of the Davey-Stewartson equation,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 694–698, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Gurefe and E. Misirli, “New variable separation solutions of two-dimensional Burgers system,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9189–9197, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. N. A. Kudryashov, “Simplest equation method to look for exact solutions of nonlinear differential equations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1217–1231, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. N. K. Vitanov, “Modified method of simplest equation: Powerful tool for obtaining exact and approximate traveling-wave solutions of nonlinear PDEs,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1176–1185, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. C. S. Liu, “Applications of complete discrimination system for polynomial for classifications of traveling wave solutions to nonlinear differential equations,” Computer Physics Communications, vol. 181, no. 2, pp. 317–324, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Gurefe, A. Sonmezoglu, and E. Misirli, “Application of an irrational trial equation method to high-dimensional nonlinear evolution equations,” Journal of Advanced Mathematical Studies, vol. 5, no. 1, pp. 41–47, 2012. View at Google Scholar
  11. Y. Pandir, Y. Gurefe, U. Kadak, and E. Misirli, “Classifications of exact solutions for some nonlinear partial differential equations with generalized evolution,” Abstract and Applied Analysis, vol. 2012, Article ID 478531, 16 pages, 2012. View at Publisher · View at Google Scholar
  12. Y. Xie and J. Tang, “The superposition method in seeking the solitary wave solutions to the KdV-Burgers equation,” Pramana, vol. 66, no. 3, pp. 479–483, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. N. A. Kudryashov, “One method for finding exact solutions of nonlinear differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2248–2253, 2012. View at Publisher · View at Google Scholar
  14. Y. Pandir, Y. Gurefe, and E. Misirli, “A new approach to Kudryashovs method for solving some nonlinear physical models,” International Journal of Physical Sciences, vol. 7, pp. 2860–2866, 2012. View at Google Scholar
  15. N. A. Kudryashov and S. G. Prilipko, “Exact solutions of the generalized K(m,m) equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1107–1113, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. G. Ebadi and A. Biswas, “Application of the (G/G)-expansion method for nonlinear diffusion equations with nonlinear source,” Journal of the Franklin Institute, vol. 347, no. 7, pp. 1391–1398, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. G. Ebadi and A. Biswas, “The (G/G) method and topological soliton solution of the K(m,n) equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 6, pp. 2377–2382, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. G. Ebadi, A. H. Kara, M. D. Petkovic, A. Yildirim, and A. Biswas, “1-Soliton solution of the generalized KdV equation with generalized evolution,” Proceedings of the Romanian Academy A, vol. 13, pp. 215–224, 2012. View at Google Scholar
  19. A. Biswas, M. D. Petković, and D. Milović, “Topological exact soliton solution of the power law KdV equation,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1780–1784, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. Y. J. Ren and H. Q. Zhang, “New generalized hyperbolic functions and auto-Bäcklund transformation to find new exact solutions of the (2+1)-dimensional NNV equation,” Physics Letters A, vol. 357, no. 6, pp. 438–448, 2006. View at Publisher · View at Google Scholar · View at Scopus
  21. E. Yomba, “Generalized hyperbolic functions to find soliton-like solutions for a system of coupled nonlinear Schrödinger equations,” Physics Letters A, vol. 372, no. 10, pp. 1612–1618, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. Z. I. A. Al-Muhiameed and E. A.-B. Abdel-Salam, “Generalized hyperbolic function solution to a class of nonlinear Schrödinger-type equations,” Journal of Applied Mathematics, vol. 2012, Article ID 265348, 15 pages, 2012. View at Publisher · View at Google Scholar
  23. M. S. Ismail and A. Biswas, “1-Soliton solution of the generalized KdV equation with generalized evolution,” Applied Mathematics and Computation, vol. 216, no. 5, pp. 1673–1679, 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. A. H. A. Ali, A. A. Soliman, and K. R. Raslan, “Soliton solution for nonlinear partial differential equations by cosine-function method,” Physics Letters A, vol. 368, no. 3-4, pp. 299–304, 2007. View at Publisher · View at Google Scholar · View at Scopus